# SDR 07FDEA00493

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES FOUND DURING ACCOMPLISHMENT OF EO 6-5710-7-3305, HOLES L/U/I/K ON LT AND K ON RT.  REPAIR WAS PERFORMED IAW. RAS 033237/026/2004 ISSUE: A AND EA 6-5710-106351.
